Your father has occluded coronary vessels (ischemia) and apparently high blood pressure being treated with irbesartan and lasix is a diuretic. Clopidogrel is an anti-platelet medication to prevent clots.
The reduced ejection fraction of 16% may be causing fluid buildup in the lungs and peripherals (arms and legs). I had an EF below 29% and was diagnosed with congested heart faiure...congestion was due to fluids in the lungs. This happens when the heart does not pump out the a large percentage of blood received from the lungs so blood backs up in the lungs and fluids leak into the tissues (medically termed edema).
Kidneys may be a concomitant disorder that adds to the fluid retension,
Your father may have an enlarged left ventricle (dilated) that will reduce the chamber's contractility. Often the heart's left ventricle is enlarged due to the overwork of the heart pumping against high resistance of narrowed vessels and irbesartan can dilate the vessels and the heart's workload is reduced can help reduce the abnormal size of the heart, and EF can increase.
Apparently, your father had an echocardiogram to determine EF, and if you have the echo report what are the heart chamber and wall dimensions?. Any mitral valve regurgitation?,,etc.
I can only provide an insight into the your father's heart health, and with the limited information there isn't much to add. Thanks for sharing, and if you have any further information or comments you are welcome to respond. Take care, I wish your father well going forward.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.